PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1998 | 43 | 1 | 231-239
Tytuł artykułu

Dilation theorems for completely positive maps and map-valued measures

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The Stinespring theorem is reformulated in terms of conditional expectations in a von Neumann algebra. A generalisation for map-valued measures is obtained.
Rocznik
Tom
43
Numer
1
Strony
231-239
Opis fizyczny
Daty
wydano
1998
Twórcy
  • Faculty of Mathematics, Łódź University, ul. Banacha 22, 90-238 Łódź, Poland
  • Faculty of Mathematics, Łódź University, ul. Banacha 22, 90-238 Łódź, Poland
  • Faculty of Mathematics, Łódź University, ul. Banacha 22, 90-238 Łódź, Poland
Bibliografia
  • [1] L. Accardi and M. Ohya, Compound channels, transition expectations and liftings, preprint.
  • [2] O. Bratteli and D. W. Robinson, Operator algebras and quantum statistical mechanics, I, II New York-Heidelberg-Berlin, Springer, (1979).
  • [3] D. E. Evans and J. T. Lewis, Dilation of irreversible evolutions in algebraic quantum theory, Communications of the Dublin Institute for Advanced Studies, Series A (Theoretical Physics) 24 (1977).
  • [4] E. Hensz-Chądzyńska, R. Jajte and A. Paszkiewicz, Dilation theorems for positive operator-valued measures, Probab. Math. Statist. 17 (1997), 365-375.
  • [5] K. R. Parthasarathy, A continuous time version of Stinespring's theorem on completely positive maps, Quantum probability and Applications V, Proceedings, Heidelberg 1988, L. Accardi, W. von Waldenfels (eds.), Lecture Notes Math., Springer-Verlag (1988).
  • [6] W. F. Stinespring, Positive functions on C*-algebras, Proc. Amer. Math. Soc. 6 (1965), 211-216.
  • [7] S. Strătilă, Modular theory in operator algebras, Editura Academiei, Bucuresti, Abacus Press (1981).
  • [8] S. Strătilă and L. Zsidó, Lectures on von Neumann algebras, Editura Academiei, Bucuresti, (1979).
  • [9] B. Sz.-Nagy, Extensions of linear transformations in Hilbert space which extend beyond this space, Appendix to: F. Riesz and B. Sz.-Nagy, Functional Analysis, Frederick Ungar Publishing Co.
  • [10] M. Takesaki, Theory of operator algebras, I, Springer, Berlin-Heidelberg-New York (1979).
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv43i1p231bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.